By Topic

Optimally routing LC permutations on k-extra-stage cube-type networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Qing Hu ; Comput. Sci. Telecommun. Program, Missouri Univ., Kansas City, MO, USA ; Shen, X. ; Weifa Liang

It is difficult to partition an arbitrary permutation into a minimum number of groups such that conflict-free paths for all source-destination pairs in each group can be established on an omega network. Based on linear algebra theory, this paper presents an optimal algorithm which solves this problem for the LC class of permutations on a large class of multi-stage networks. This algorithm extends the previous result which deals with the BPC class of permutations on the omega network

Published in:

Computers, IEEE Transactions on  (Volume:45 ,  Issue: 1 )